# SDR VNAA2013120500002

- Difficulty date: December 5, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 24,115 hours, 24,261 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Malfunctioned
- Location: Anti Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RED ANTI-ICE DUCT MESSAGE DURING CLIMBOUT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LT ANTI-ICE SENSING ELEMENTS, FOUND LOOP A15WK BROKEN UNDER CABIN FLOORBOARDS, R & R SENSING ELEMENT A15WK AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
